# SDR DALA2023051503834

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,997 hours, 28,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: RESET DOOR AT 1R, CLEARED OBSTRUCTION DOOR NOW WILL ARM & DISARM PER B757 AMM 52-11. OPS CHECKS GOOD. (9970036)
